2017
Том 69
№ 7

All Issues

Equivalence of the derived chains corresponding to a boundary-value problem on a finite interval, for polynomial operator pencils

Radzievskii G. V.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 42 (1990), no. 1, pp 75-84.

Citation Example: Radzievskii G. V. Equivalence of the derived chains corresponding to a boundary-value problem on a finite interval, for polynomial operator pencils // Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 83-95.

Full text